NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › It seems Beta Blocker Rx caused CSF to drip from my nose.
- This topic has 1 reply, 1 voice, and was last updated 10 years ago by capri.
May 25, 2013 at 5:38 pm #450capriParticipant
It seems the Beta Blocker Rx caused CSF to drip from my nose.
I know this might be totally out in left field, and I haven’t found anything on the web to support this mystery/theory. Worse yet, when I tell the doc that I discontinued the beta blocker he RXed me after only 3 days due to the fluid dripping. (And btw, the subsequent cystic acne the fluid seems to have brought on, just below my nose, mouth, and chin. I’m 52, I get maybe one pimple every year and then all of the sudden 3 cystic pimples in 3 days as my nose started leaking? Very suspicious.) Either way, he will prob tell me I’m crazy, based solely on thinking the beta blocker caused CSF nose dripping. Right?
So after 3 days on my first beta blocker trial, I was feeling weaker (than usual,) but better in others (i.e: my headaches seemed a little better.) But what I highly suspect was CSF dripping from my nose, was just too much to tolerate had started dripping more rapidly each day. Within a couple of days after I stopped it, the leak completely dried up, plus I am less lethargic and weak than while I was taking the beta blocker.
I know I could maybe muster up the courage to re-introduce the damn beta blocker and see if it all happens again.. but it was like stepping beyond my usual level of miserable and I really don’t want to put myself through it if I can help it. And if I do, I’d really like to have a sterile vile so I can get a good sample for testing. I wonder how long CSF “keeps” and does it need to be refrigerated or kept at room temp? What kind of Doc would test such fluid anyway? I’m so confused.
Any suggestions, theories or similar stories to help me figure this out? I’d appreciate you sharing anything that might tie this together.May 30, 2013 at 4:59 am #3701capriParticipant
So, again I ask. Could beta blockers thin out sinus mucus, make it clear, and make it change direction, and be the reason I got the very drippy nose? Guaifenesin thins mucus, sure, but would a beta blocker do this or is this a fluke? I so do not want to re-introduce the beta blocker, it was pretty miserable in itself, and took me days to bounce out of. Aside from the faucet nose coming out of the blue at the same time and then clearing up when I discontinued the beta blocker. Any thoughts? Anybody?
- You must be logged in to reply to this topic.